# SDR 99ZZZX254

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403EV
- Make and model: Boeing 747-45E
- Aircraft serial: 27141
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 23,852 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED ENGINE NR 2 OIL QUANTITY DECREASING DURING CRUISE.  AFTER SOME TIME, OIL QUANTITY DROPPED TO ZERO, AND AFTER 50 MINUTES, PRESSURE INDICATING IN AMBER BAND 29 PSI.  ENGINE NR 2 SHUT DOWN.  MAINTENANCE REPLACED NR 2 ENGINE AND ENGINE RUN-UP CHECK CONDITION NORMAL IAW MM 71-00-00.
